# SDR TWAA0101603

- Difficulty date: January 21, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 25,379 hours, 12,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD ENTRY AND COCKPIT DOOR EMERGENCY LIGHTS, AND THE EGRESS LIGHTS ROWS 18 TO 22, WERE INOPERATIVE.  REPLACED THE BATTERIES FOR THE EMERGENCY LIGHTS, AND RECONNECTED WIRING THAT WAS DISCONNECTED FOR THE EGRESS LIGHTS.  CHECK-C 10-23-00 STL.
